# SDR 96ZZZM1366

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 5316E
- Condition: Smoking
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JFK - DURING CRUISE, GALLEY OVEN EMITTED SMOKE.  SHUT DOWN OVEN.  FOUND DEFECTIVE FAN MOTOR.  REPLACED OVEN, MFG P/N 5316E.  OVEN OPERATION THEN CHECKED NORMAL.
